Jose Bonet Solves
Jose Bonet Solves
Catedrático de matemáticas (Univ. Politécnica Valencia)
Dirección de correo verificada de mat.upv.es - Página principal
Título
Citado por
Citado por
Año
Barrelled locally convex spaces
PP Carreras, J Bonet
North-Holland mathematics studies, 0
580*
Associated weights and spaces of holomorphic functions
KD Bierstedt, J Bonet, J Taskinen
Studia Mathematica 2 (127), 137-168, 1998
2501998
Composition operators between weighted Banach spaces of analytic functions
J Bonet, P Domański, M Lindström, J Taskinen
Journal of the Australian Mathematical Society 64 (1), 101-118, 1998
1631998
Weighted spaces of holomorphic functions on balanced domains.
KD Bierstedt, J Bonet, A Galbis
Michigan Mathematical Journal 40 (2), 271-297, 1993
1431993
Essential norm and weak compactness of composition operators on weighted Banach spaces of analytic functions
J Bonet, P Dománski, M Lindström
Canadian Mathematical Bulletin 42 (2), 139-148, 1999
1361999
Hypercyclic operators on non-normable Fréchet spaces
J Bonet, A Peris
journal of functional analysis 159 (2), 587-595, 1998
1231998
Stefan Heinrich's density condition for Fréchet spaces and the characterization of the distinguished Köthe echelon spaces
KD Bierstedt, J Bonet
Mathematische Nachrichten 135 (1), 149-180, 1988
1111988
A comparison of two different ways to define classes of ultradifferentiable functions
J Bonet, R Meise, SN Melikhov
Bulletin of the Belgian Mathematical Society-Simon Stevin 14 (3), 425-444, 2007
942007
Whitney's extension theorem for nonquasianalytic classes of ultradifferentiable functions
J Bonet, R Braun, R Meise, B Taylor
Studia Mathematica 99, 155-184, 1991
891991
Differences of composition operators between weighted Banach spaces of holomorphic functions
J Bonet, M Lindström, E Wolf
Journal of the Australian Mathematical Society 84 (1), 9-20, 2008
792008
Dual density conditions in (DF)-spaces I
KD Bierstedt, J Bonet
Results Math 14 (3-4), 242-274, 1988
751988
Mean ergodic operators in Fréchet spaces
AA Albanese, J Bonet, WJ Ricker
Ann. Acad. Sci. Fenn. Math 34 (2), 401-436, 2009
72*2009
Some aspects of the modern theory of Fréchet spaces
KD Bierstedt, J Bonet
RACSAM Rev. R. Acad. Ci. Serie A Mat 97, 159-188, 2003
712003
Linear chaos on Fréchet spaces
J Bonet, F Martínez-Giménez, A Peris
International Journal of Bifurcation and Chaos 13 (07), 1649-1655, 2003
682003
Universal and chaotic multipliers on spaces of operators
J Bonet, F Martínez-Giménez, A Peris
Journal of mathematical analysis and applications 297 (2), 599-611, 2004
602004
A Banach Space which Admits No Chaotic Operator.
J Bonet, F Martínez-Giménez, A Peris
Bulletin of the London Mathematical Society 33 (2), 2001
602001
Barrelled locally convex spaces
J Bonet
Elsevier Science, 1987
601987
Fréchet spaces of Moscatelli type
J Bower, S Dierolf
561989
Real analytic curves in Fréchet spaces and their duals
J Bonet, P Domański
Monatshefte für Mathematik 126 (1), 13-36, 1998
501998
Weakly compact composition operators on analytic vector-valued function spaces
J Bonet, D Pawel, L Mikael
ANNALES-ACADEMIAE SCIENTIARUM FENNICAE SERIES A1 MATHEMATICA 26 (1), 233-248, 2001
462001
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20